# SDR AALA20011553

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1940 - EN ROUTE PDX-DFW - EMERGENCY EXIT FLOOR PATH LIGHTING FROM ROW 19 TO AFT OF AIRCRAFT ILLUMINATED INTERMITTENTLY THROUGHOUT FLIGHT.  LANDED DFW WITHOUT INCIDENT.  REPLACED BOTH MID BATTERY PACKS AND CHARGERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
